MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; SECURE-C ENDPLATE ASSEMBLY, 13X14, 6 DEGREE

GLOBUS MEDICAL, INC. SECURE-C; SECURE-C ENDPLATE ASSEMBLY, 13X14, 6 DEGREE
Model Number 714.206S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Spinal Cord Injury (2432)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient was myelopathic and required a revision surgery to remove a secure-c endplate assembly (714.206s) and core (414.207s).
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Review of the post-operative and recent follow-up x-rays, showed the implant to be in a kyphotic position with minimal angular motion when comparing in flexion and extension.The returned device did not show any structuralor mechanical defect other than minor scratches and gouge marks that may have occurred during removal.The exact cause of the reported issue cannot be determined.

Brand Name
SECURE-C
Common Device Name
SECURE-C ENDPLATE ASSEMBLY, 13X14, 6 DEGREE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825713
Report Number3004142400-2018-00030
Device Sequence Number3047178
Product Code MJO
UDI-Device Identifier00889095179101
UDI-Public00889095179101
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P1000003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number714.206S
Device Lot NumberGBR003AJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite